Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 469587, 7 pages
http://dx.doi.org/10.1155/2014/469587
Research Article

The Distributionally Robust Optimization Reformulation for Stochastic Complementarity Problems

Liyan Xu,1,2 Bo Yu,1 and Wei Liu1

1School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116025, China
2College of Science, Harbin Engineering University, Harbin, Heilongjiang 150001, China

Received 19 May 2014; Accepted 23 September 2014; Published 6 November 2014

Academic Editor: Victor Kovtunenko

Copyright © 2014 Liyan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liyan Xu, Bo Yu, and Wei Liu, “The Distributionally Robust Optimization Reformulation for Stochastic Complementarity Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 469587, 7 pages, 2014. https://doi.org/10.1155/2014/469587.